# SDR FDEA201108313601

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996400000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161CF BOTTOM OF PANEL CORROSION 50 SQ IN REF AMM 53-10-20.  FABRICATED REPLACEMENT PANEL 161CF IAW DWG-25-005 REV J.  FABRICATED REPLACEMENT FACE PLATE IAW DWG SRZ-25-011, REV D IDENTIFIED REPLACEMENT PANEL IAW GMM 7-0-1001.  MAJOR REPAIR IAW GMM6-2-100.
